# SDR AALA202108303946

- Difficulty date: August 29, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 22,974 hours, 8,721 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bleed Valve
- Condition: Loose
- Location: Nr 3 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI, BRAKE PEDALS PUSHED TO THE FLOOR WITH EXCESSIVE CHATTERING AND LOSS OF STOPPING FORCE. TIGHTENED #3 BRAKE BLEED VALVE AND BLED ALL BRAKES IAW AMM 32-41-00, LEAK AND OPS CHECK GOOD.
